# SDR ASAA2016101718379

- Difficulty date: October 17, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 10,728 hours, 3,518 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 HF RADIO PANEL SHOWING FAIL.  ACFT GROUNDED. PERFORMED HF NR 2 BITE PROCEDURE IAW FIM 23-11 TASK 801.  NO FAULTS FOUND. FAIL LIGHT EXTINGUISHED, OPS CHECKED NORMAL IAW AMM 23-11-00.
